# SDR UPS 803927

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9754913
- Condition: Cracked
- Location: Fs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, LONGERSON 34R HAS 4 INCH CRACK INBD SIDE FS 390 AND A 15 INCH CRACK FS 200 TO 250.  REPLACED LONGERON SECTION PER SRM 51-1-20D.
